# SDR 07FDEA03168

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 41,703 hours, 10,945 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ALONG THE EDGE LANDING OF L/E PANEL A572-46071, BETWEEN   TRACK 7-8 ON RT WING.  REPAIR PERFORMED BY REMOVING THE DAMAGED LAYERS AND PERFORMING A HOT BOND REPAIR AND RESTORING THE ALUMINIUM LAYER ON THE INTERNAL SURFACE IAW EA 6-5741-103258 AND RAS/BAE/1003272/2008 ISS "A".
